# SDR AWXA200700952

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 61,668 hours, 36,156 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 7106
- Condition: Cracked
- Location: Cockpit
- Part time: 19,326 hours, 12,105 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - PHX - DIV - LOG 7829027 - CREW REPORTED, AT CRUISE THE AIRCRAFT WAS STRUCK FROM AN UNKNOWN OBJECT CRACKING THE FO'S SIDE WINDOW.  THE CREW DEPRESSURIZED, DESCENDED TO FL 100, DECLARED AN EMERGENCY AND DIVERTED TO ELP.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE FIRST OFFICERS NR 1 WINDOW.  AS A PRECAUTION, MX ALSO REPLACED THE WINDOW HEAT CONTROL UNIT.  OPERATIONAL/LEAK CHECK WAS GOOD.  UNIT, WINDOW HEAT CONTROL, MFG P/N- 231-2, S/N 6507, TSR: 4862.
